Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 39, Number 160
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A finite element method for solving Helmholtz type equations in waveguides and other unbounded domains
Charles I. Goldstein PDF
Math. Comp. 39 (1982), 309-324
Some remarks on the convergence of approximate solutions of nonlinear evolution equations in Hilbert spaces
Laurent Véron PDF
Math. Comp. 39 (1982), 325-337
On a higher order accurate fully discrete Galerkin approximation to the Navier-Stokes equations
Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian PDF
Math. Comp. 39 (1982), 339-375
Error estimates for the multidimensional two-phase Stefan problem
Joseph W. Jerome and Michael E. Rose PDF
Math. Comp. 39 (1982), 377-414
Correction of Sturm-Liouville eigenvalue estimates
J. Paine PDF
Math. Comp. 39 (1982), 415-420
Eigenvalue problems on infinite intervals
Peter A. Markowich PDF
Math. Comp. 39 (1982), 421-441
Approximation of the spectrum of an operator given by the magnetohydrodynamic stability of a plasma
Yves Jaccard and Hugo Evéquoz PDF
Math. Comp. 39 (1982), 443-452
Analysis of a multilevel iterative method for nonlinear finite element equations
Randolph E. Bank and Donald J. Rose PDF
Math. Comp. 39 (1982), 453-465
Numerical solution of systems of ordinary differential equations with the Tau method: an error analysis
J. H. Freilich and E. L. Ortiz PDF
Math. Comp. 39 (1982), 467-479
Linear multistep methods for stable differential equations $\ddot y=Ay+B(t)\dot y+c(t)$
Eckart Gekeler PDF
Math. Comp. 39 (1982), 481-490
Two classes of internally $S$-stable generalized Runge-Kutta processes which remain consistent with an inaccurate Jacobian
J. D. Day and D. N. P. Murthy PDF
Math. Comp. 39 (1982), 491-509
On optimal integration methods for Volterra integral equations of the first kind
C. J. Gladwin PDF
Math. Comp. 39 (1982), 511-518
Galerkin methods for second kind integral equations with singularities
Ivan G. Graham PDF
Math. Comp. 39 (1982), 519-533
Evaluation of Fourier integrals using $B$-splines
M. Lax and G. P. Agrawal PDF
Math. Comp. 39 (1982), 535-548
A note on Haselgrove’s method for numerical integration
Masaaki Sugihara and Kazuo Murota PDF
Math. Comp. 39 (1982), 549-554
On the speed of convergence of the nearest integer continued fraction
H. Jager PDF
Math. Comp. 39 (1982), 555-558
A generalized Lánczos scheme
H. A. van der Vorst PDF
Math. Comp. 39 (1982), 559-561
Relative distance—an error measure in round-off error analysis
Abraham Ziv PDF
Math. Comp. 39 (1982), 563-569
On the uniqueness of best $L_{2}[0, 1]$ approximation by piecewise polynomials with variable breakpoints
Jeff Chow PDF
Math. Comp. 39 (1982), 571-585
An acceleration method for the power series of entire functions of order $1$
B. Gabutti and J. N. Lyness PDF
Math. Comp. 39 (1982), 587-597
Complex Chebyshev polynomials on circular sectors with degree six or less
U. Grothkopf and G. Opfer PDF
Math. Comp. 39 (1982), 599-615
Rational Chebyshev approximations for the Bessel functions $J_{0}(x)$, $J_{1}(x)$, $Y_{0}(x)$, $Y_{1}(x)$
C. A. Wills, J. M. Blair and P. L. Ragde PDF
Math. Comp. 39 (1982), 617-623
On the computation of certain integrals containing the modified Bessel function $I_{0}(\xi )$
Keith R. Lassey PDF
Math. Comp. 39 (1982), 625-637
Zeros of the Hankel function of real order and of its derivative
Andrés Cruz and Javier Sesma PDF
Math. Comp. 39 (1982), 639-645
Closed expressions for $\int ^{1}_{0}t^{-1}\textrm {log}^{n-1}\ t\log ^{p}(1-t) dt$
K. S. Kölbig PDF
Math. Comp. 39 (1982), 647-654
Formulas for factorial $N$
Francis J. Murray PDF
Math. Comp. 39 (1982), 655-662
Computing in permutation and matrix groups. I. Normal closure, commutator subgroups, series
Gregory Butler and John J. Cannon PDF
Math. Comp. 39 (1982), 663-670
Computing in permutation and matrix groups. II. Backtrack algorithm
Gregory Butler PDF
Math. Comp. 39 (1982), 671-680
On the zeros of the Riemann zeta function in the critical strip. II
R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter PDF
Math. Comp. 39 (1982), 681-688
On the real cubic fields
P. Llorente and A. V. Oneto PDF
Math. Comp. 39 (1982), 689-692
Class number computations of real abelian number fields
F. J. van der Linden PDF
Math. Comp. 39 (1982), 693-707
On the number of Markoff numbers below a given bound
Don Zagier PDF
Math. Comp. 39 (1982), 709-723
Class number formulae of Dirichlet type
Richard H. Hudson and Kenneth S. Williams PDF
Math. Comp. 39 (1982), 725-732
Reviews and Descriptions of Tables and Books
Math. Comp. 39 (1982), 733-745
Table errata: Table of integrals, series, and products [corrected and enlarged edition, Academic Press, New York, 1980; MR 81g:33001] by I. S. Gradshteyn [I. S. Gradshteĭn] and I. M. Ryzhik
H. van Haeringen and L. P. Kok PDF
Math. Comp. 39 (1982), 747-757
Table Errata
Math. Comp. 39 (1982), 747-757
Table errata: “New primality criteria and factorizations of $2^{m}\pm 1$” [Math. Comp. 29 (1975), 620–647; MR 52 #5546] by the author, D. H. Lehmer and J. L. Selfridge
John Brillhart PDF
Math. Comp. 39 (1982), 747
Corrigendum: “Some primes with interesting digit patterns” [Math. Comp. 32 (1978), no. 144, 1306–1310; MR 58 #484]
H. C. Williams PDF
Math. Comp. 39 (1982), 759
Math. Comp. 39 (1982), 759
Math. Comp. 39 (1982), 761-775